On a generalization of the Narayana triangle

Barry, Paul (2011) On a generalization of the Narayana triangle. Journal of Integer Sequences, 14 (4). pp. 1-22. ISSN 1530-7638

Full text not available from this repository. (Request a copy)


By studying various ways of describing the Narayana triangle, we provide a number of generalizations of this triangle and study some of their properties. In some cases, the diagonal sums of these triangles provide examples of Somos-4 sequences via their Hankel transforms.

Item Type: Article
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600/2607
Departments or Groups:
Depositing User: Admin SSL
Date Deposited: 19 Oct 2022 23:05
Last Modified: 24 Jun 2023 06:25
URI: http://repository-testing.wit.ie/id/eprint/3984

Actions (login required)

View Item View Item